# SDR DLM88952065

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD LOUD NOISE AND VIBRATION FROM NOSE GEAR AREA.  RETURNED TO DFW.  FOUND RT NOSE GEAR DOOR OPEN.  REPLACED THE RT NOSE GEAR DOOR FORWARD LINK, OPERATION NORMAL.
